# SDR UPS08852001

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3530 · Portable Oxygen System
- Part: Seal
- Condition: Missing
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW PBE MISSING THE UPPER GREEN LOCKED SEAL.  REPLACED LOCK SEAL.
